Nivolumab

Nivolumab Reactions 1680, p255 - 2 Dec 2017 Intracorneal pustular drug eruption, actinic keratosis and porokeratosis: case report An elderly man [age at the time of reaction onset not clearly stated] developed intracorneal pustular drug eruption, actinic keratosis and porokeratosis during treatment with nivolumab [dosage not stated]. The man was diagnosed melanoma of the right calf in September 2014 at the age of 79 years. In May 2016, his melanoma progressed and metastasised to his brain. As a result, in May 2016, he started receiving treatment with nivolumab infusions every two weeks. Eight weeks later, after four nivolumab cycles, he developed non-tender, erythematous scaly plaques and pustules on the legs, forehead and arms. The histology showed intracorneal pustules with dermal neutrophils and eosinophils. Consequently, a diagnosis of intracorneal pustular drug eruption, with an incidental diagnosis of actinic keratosis and porokeratosis was made. The man was treated with betamethasone-valerate and urea cream. Following the treatment, his intracorneal pustular drug eruption resolved. His nivolumab therapy was continued and metastatic melanoma remained stable. Author comment: "We present the first case of intracorneal pustular drug eruption in association with nivolumab, a new cutaneous adverse event associated with anti-[programmed cell death-1]." Zhao CY, et al. Intracorneal pustular drug eruption, a novel cutaneous adverse event in anti-programmed cell death-1 patients that highlights the effect of anti- programmed cell death-1 in neutrophils. Melanoma Research 27: 641-644, No. 6, Dec 2017. Available from: URL: http://doi.org/10.1097/CMR.0000000000000397 - Australia 803284591 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Nivolumab

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/nivolumab-AOHzDjd72x
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39186-1
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p255 - 2 Dec 2017 Intracorneal pustular drug eruption, actinic keratosis and porokeratosis: case report An elderly man [age at the time of reaction onset not clearly stated] developed intracorneal pustular drug eruption, actinic keratosis and porokeratosis during treatment with nivolumab [dosage not stated]. The man was diagnosed melanoma of the right calf in September 2014 at the age of 79 years. In May 2016, his melanoma progressed and metastasised to his brain. As a result, in May 2016, he started receiving treatment with nivolumab infusions every two weeks. Eight weeks later, after four nivolumab cycles, he developed non-tender, erythematous scaly plaques and pustules on the legs, forehead and arms. The histology showed intracorneal pustules with dermal neutrophils and eosinophils. Consequently, a diagnosis of intracorneal pustular drug eruption, with an incidental diagnosis of actinic keratosis and porokeratosis was made. The man was treated with betamethasone-valerate and urea cream. Following the treatment, his intracorneal pustular drug eruption resolved. His nivolumab therapy was continued and metastatic melanoma remained stable. Author comment: "We present the first case of intracorneal pustular drug eruption in association with nivolumab, a new cutaneous adverse event associated with anti-[programmed cell death-1]." Zhao CY, et al. Intracorneal pustular drug eruption, a novel cutaneous adverse event in anti-programmed cell death-1 patients that highlights the effect of anti- programmed cell death-1 in neutrophils. Melanoma Research 27: 641-644, No. 6, Dec 2017. Available from: URL: http://doi.org/10.1097/CMR.0000000000000397 - Australia 803284591 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 12 million articles from more than
10,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Unlimited reading

Read as many articles as you need. Full articles with original layout, charts and figures. Read online, from anywhere.

Stay up to date

Keep up with your field with Personalized Recommendations and Follow Journals to get automatic updates.

Organize your research

It’s easy to organize your research with our built-in tools.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve Freelancer

DeepDyve Pro

Price
FREE
$49/month

$360/year
Save searches from
Google Scholar,
PubMed
Create lists to
organize your research
Export lists, citations
Read DeepDyve articles
Abstract access only
Unlimited access to over
18 million full-text articles
Print
20 pages/month
PDF Discount
20% off